# SDR SIMA2020042017003

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,534 hours, 35,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BETWEEN SEATS 9 AND 10 INOP DUE TO BROKEN WIRE.-C/A-REMOVED AND REPLACED EMERGENCY LIGHT STRIP BETWEEN SEATS 9 AND 10 IAW EMB 140 AMM 33-50-12 OPS CHECK GOOD
